# SDR SWAA2025110519255

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN.   REPLACED THE FLOORBEAM BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW SRM 51-10-02, ITEM 9, SRM 51-40-02-0G, AND DWG 143A0060, SHEET 64, REV-.
